# SDR SWIA200210859

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 26,938 hours, 35,075 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1384
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 5,273 hours, 7,092 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AUTOPILOT AND TRIM FAIL LIGHTS ILLUMINATED.  AP SELECTED TO FO.  ABORTED TAKEOFF.  REMOVED AND REPLACED AP COMPUTER NR 2.  GROUND TESTED OK PER MM 22-10-00.
